Asymptotic error expansions for Schoenberg type operators. - Publication - MOST Wiedzy

Search

Asymptotic error expansions for Schoenberg type operators.

Full text

full text is not available in portal

Details

Category:
Articles
Type:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Published in:
International Series of Numerical Mathematics no. 145, pages 143 - 152,
ISSN: 0373-3149
Language:
English
Publication year:
2003
Bibliographic description:
Dziedziul K., Jetter K.: Asymptotic error expansions for Schoenberg type operators.// International Series of Numerical Mathematics. -Vol. 145., (2003), s.143-152
Verified by:
Gdańsk University of Technology

seen 5 times

Recommended for you

Meta Tags